Does anyone take Seasonale BCP...? I'm feeling so miserable with this one.

  1. So I've been taking this Seasonale BCP, which is a 91 day regimen where you get only one period during that time. So basically you get 4 periods a year.
    My doc put me on this because I have really really painful cramps/ mood swings/ heavy periods. I cannot really function normally on the first day that I get a period.

    So anyway, I've been on this pill for about a week now, and I am NOT happy. First, I am getting this strange fatigue which makes me kind of sleepy. Second, I am not sure about the weight gain yet, but my appetite sure has been surging. Third, I am getting this mood swings, kind of like getting depressed and annoyed at little things. For example, I am irritated by my BF for no particular reason. I have been nothing but b!tchy towards him lately.
    And last but definitely not least, I am getting this strange break out/ bumps on my left jawline. My doc says it is hormonal and my body could be getting used to it.
    I've been on other BCPs before (like Ortho tryclene & Yasmin/ Yaz) but had to stop b/c of spotting.
    With this one, I don't have any spotting but obviously there is a host of other problems.

    Ughhh, I feel miserable and my jawline hurts from those little break outs! My doc wants me to stick it out for at least a couple weeks to give my body time to adjust, but I HATE IT.

    Is there any downside to stopping the pill mid-way?
    Any thoughts will be appreciated.
  2. I took it and just recently stopped. I did not have any of the symptoms you described, however, after the 4th week, I spotted continuously until the end of the pack (8 long miserable weeks).

    My Dr. told me to stay on it and the symptoms would eventually fade. I just couldn't stick it out.

    If you stop mid-cycle, I believe your body will adjust and you will begin your cycle all over again.

    I'm sorry it's affecting you like that. I hope you feel better soon!
  3. I take seasonale and lately it's been throwing my body out of homeostasis. It's like I'll have hot flashes... and combined with the stress I'm having, I'll go into crazy pms mode.
  4. I am not a fan of any BCP at all... the artificial hormones really do something weird to our bodies (and by weird I mean not good). This is why so many people have so many negative problems associated with pills, our bodies do not need these.

    Talk to your Dr and see if it is ok to stop right now... ask first, but if you feel like this, I would get off it!
  5. I agree if you are feeling really awful you should talk to the dr and maybe stop. WAY back in the day my BCP was discontinued for some reason or other..and I had to go through a couple before we found another one that was good for me.
  6. I've been on Seasonale for 3 years and on continuous birth control for 4 years!!!!

    All I can say is if you ARE NOT HAPPY then stop taking them. I think it may take your body 1-2 months to get back on track and be "fully" normal if you stop in the middle of a 90 cycle. You would probably have a period right away and then it may take till your next cycle for everything to be back to normal.

    I don't recall having any of the symptoms you mentioned, but they all sound normal and they will go away. Remember Seasonale is MUCH stronger than the other brands of pills you mentioned that you've been on. And a week isn't a long time for you body to adjust, you need to give your body time to adjust like your doctor said it will take a few weeks.

    But the symptoms WILL GO AWAY. I remember having not really problems, but "blurps" for the 1st year on and off when I started continuous bc. I know that sounds like a long time, but the symptoms were off and on and weren't bad. :tup: And they do go away.

    However if you are unhappy and don't think you can wait out the transition time, then stop taking them.
  7. ^^ hello kitty, that's great that it worked out so well for you! I am hoping that I can get used to it too.
    Okay so I stuck with it for another week, and hello kitty you're right, it is starting to get better. I still have some of the symptoms, but the breakout is almost gone and my appetite is normal again. Other symptoms remain, but to a lesser degree so I am hopeful. Mood swings/ depression is hard to deal with so I may stop altogether if these symptoms persist after a month, but so far I am sticking with it.
  8. Well I hope the next month gets better for you :tup:. And just remember if you're still not happy with the results, it won't be terribly difficult to take your body off of it. :yes: